Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 259, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 7, 2012, 3:51 PM EDT for 4 counties in Ohio. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 3:51 PM EDT (19:51 UTC)
- Expired
- Sep 7, 2012, 4:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Butler County, OH, Montgomery County, OH, Preble County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 3:53 PM EDT | HAIL 1 | Camden, OH | TIME ESTIMATED FROM RADAR. |
| Sep 7, 4:19 PM EDT | HAIL 0.88 | 2 Wsw Middletown, OH | REPORTS OF NICKEL SIZE HAIL BETWEEN TRENTON AND MIDDLETOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 11:36 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
285
WUUS51 KILN 071951
SVRILN
OHC017-113-135-165-072030-
/O.NEW.KILN.SV.W.0259.120907T1951Z-120907T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BUTLER COUNTY IN SOUTHWEST OHIO...
NORTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 430 PM EDT.
* AT 346 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR SOMERVILLE...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
SEVEN MILE...
GRATIS...
TRENTON...
SOUTH MIDDLETOWN...
MONROE...
MIDDLETOWN...
FRANKLIN...
CARLISLE...
IN ADDITION...SOMERVILLE...COLLINSVILLE...WHEATVILLE...WEST ELKTON...
JACKSONBURG...POAST TOWN HEIGHTS...GERMANTOWN AND FARMERSVILLE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 28 AND 37...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 3971 8431 3950 8428 3941 8434 3951 8475
3968 8472
TIME...MOT...LOC 1951Z 269DEG 10KT 3960 8464
$$
HATZOS2 follow-up statements
383
WWUS51 KILN 072003
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT FRI SEP 7 2012
OHC017-113-135-165-072030-
/O.CON.KILN.SV.W.0259.000000T0000Z-120907T2030Z/
BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
403 PM EDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN WARREN...SOUTHEASTERN PREBLE...SOUTHWESTERN
MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES...
AT 359 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR WEST ELKTON...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
TRENTON...SOUTH MIDDLETOWN...MIDDLETOWN...MONROE...FRANKLIN AND
CARLISLE.
IN ADDITION...JACKSONBURG...FARMERSVILLE...POAST TOWN HEIGHTS AND
GERMANTOWN ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3950 8460 3957 8464 3962 8465 3967 8462
3971 8431 3950 8428 3941 8434
TIME...MOT...LOC 2004Z 272DEG 19KT 3959 8452
$$
HATZOS265
WWUS51 KILN 072028
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT FRI SEP 7 2012
OHC017-113-135-165-072038-
/O.EXP.KILN.SV.W.0259.000000T0000Z-120907T2030Z/
BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
428 PM EDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN...
SOUTHEASTERN PREBLE...SOUTHWESTERN MONTGOMERY AND NORTHEASTERN BUTLER
COUNTIES WILL EXPIRE AT 430 PM EDT...
A NEW SEVERE THUNDERSTORM WARNING WAS ISSUED FOR PARTS OF
MONTGOMERY...BUTLER...WARREN...AND GREENE COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3950 8460 3957 8464 3962 8465 3967 8462
3971 8431 3950 8428 3941 8434
TIME...MOT...LOC 2028Z 272DEG 19KT 3959 8436
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:12 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Sep 7, 2:12 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 212 PM EDT FRI SEP 7 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM AND A STRONG COLD FRONT WILL MOVE INTO THE LOWER OHIO VALLEY TODAY. THEY WILL SWING ACROSS THE REGION TONIGHT BRINGING SHOWERS AND THUNDERSTORMS. A MUCH COOLER AIR MASS WILL SETTLE ACROSS THE REGION FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... POSITIVELY TILTED MID LEVEL TROF TO DIG SE INTO THE UPPER MS VLY BY EVENING GREAT LAKES/OH VLY BY SAT MORNING. DEEPENING SFC LOW TO TRACK FROM THE MID MS VLY NE INTO THE EASTERN GREAT LAKES BY SAT MORNING. A STRONG TRAILING COLD FRONT WILL SWEEP INTO WESTERN OHIO BY 06Z AND THRU ILNS EASTERN FA BY 12Z. STRONG DYNAMICS WILL EXIST WITH THE REGION IN THE ENTRANCE REGION OF AN UPPER JET. DEGREE OF INSTBY THAT WILL STILL BE IN PLACE WILL BE IN QUESTION. AT THIS TIME EXPECT MODERATE INSTBY WITH ORGANIZED STORMS DEVELOPING INTO A LINE MOVING INTO WESTERN PORTION OF FA BY LATE EVENING. THIS LINE OF STORMS WHICH WILL PUSH EAST ACRS THE FA AND GENERALLY WEAKEN. WILL CONTINUE TO HIGHLIGHT A SEVERE WEATHER THREAT FROM THESE STORMS IN THE HWO PRODUCT WITH DAMAGING WINDS BEING THE MAIN THREAT. ANOTHER QUESTION REVOLVES AROUND THE POTENTIAL FOR STORM DEVELOPMENT THIS AFTN IN THE WARM SECTOR. MODERATE INSTBY HAS DEVELOPED WITH A QUESTION ABOUT THE DEGREE OF CAPPING. STILL PLANNING A SPECIAL 18Z UPR AIR SOUNDING TO ASSESS THIS. ONGOING MCS MOVING EAST ACRS NRN INDIANA TO CONT TO PUSH EAST INTO W CNTRL OHIO EARLY THIS AFTN. THIS FEATURE HAS SURVIVED THRU THE MORNING AND WITH MODERATE INSTBY IN PLACE AND FAVORABLE BULK SHEAR HAVE BUMPED UP POPS TO CATEGORICAL AND MENTIONED POTENTIAL FOR THIS EARLY PERIOD OF SEVERE WX. CONTD HIGHS ON WARM SIDE OF GUID...WHICH GAVE MID 80S IN THE NW TO LOWER 90S FROM ABOUT THE I-71 CORRIDOR SOUTHEASTWARD. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... SHARP H5 TROF DIGS INTO THE WRN GREAT LAKES TONIGHT...BUT KEEPS ITS POSITIVE TILT. MODELS ARE IN PRETTY GOOD AGREEMENT...VARYING A LITTLE ON THE TIMING OF THE SYSTEM...AS THEY BRING A DEEPENING SFC LOW AND CDFNT UP THE OHIO VALLEY TONIGHT. LINE OF CONVECTION IS FCST TO REACH WRN SECTIONS TOWARDS 06Z. THIS IS GETTING TOWARDS THE TIME WERE THE SYSTEM MIGHT START WEAKENING DUE TO LOSS OF DAYTIME HEATING. SPC HAS THE ENTIRE FA UNDER A SLIGHT RISK...SO THREW IN A MENTION OF SEVER FOR TONIGHT. MODELS PLACE THE CDFNT IN THE COUNTIES AT 12Z SATURDAY. EXPECT CONVECTION TO BE ONGOING AT THE START OF SATURDAY IN THE E. H5 TROF IS LAGGING BEHIND THE FRONT...SO EXPECT SOME SHRA TO POP UP POST FRONTAL ON SATURDAY. KEPT SCT SHRA MAINLY ACROSS THE N AND E. 2ND SHARP H5 TROF DUMBBELLS IN THE THE GREAT LAKES LATE SATURDAY NIGHT INTO SUNDAY. AS THE TROF WORKS THRU THE REGION ON SUNDAY COULD SEE MORE SHRA POP UP. WENT WITH SLGT CHC POPS ACROSS THE NRN HALF...BUT THEY COULD DRIFT FARTHER S...BUT WILL LOOK AT THAT CLOSER TOMORROW. MUCH COOLER AIR WILL WORK IN POST FRONTAL ON SATURDAY. HIGH TEMPERATURES WILL ONLY REBOUND INTO THE UPPER 60S IN THE N AND THE LOWER TO MID 70S IN THE S. WENT A BLEND OF MOS FOR HIGHS AND LOWS SATURDAY THRU SUNDAY, LOWS WILL DROP INTO THE UPPER 40S AND LOWER 50S SATURDAY NIGHT WITH HIGHS IN THE LOWER TO MID 70S ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... SHORT WAVE ENERGY WILL ROTATE DOWN ACROSS THE GREAT LAKES SATURDAY NIGHT INTO SUNDAY. MOISTURE IS PRETTY LIMITED...BUT THE COMBINATION OF THIS AND SOME DAYTIME HEATING...MAY BE ENOUGH TO SQUEEZE OUT A FEW SHOWERS OR SPRINKLES ACROSS OUR NORTH SUNDAY AFTERNOON. OTHERWISE...RIDGING AT THE SURFACE AND ALOFT WILL BUILD INTO THE AREA THROUGH TUESDAY BEFORE SHIFTING OFF TO THE EAST THROUGH THE END OF THE LONG TERM PERIOD. THIS WILL PROVIDE DRY CONDITIONS AND MAINLY CLEAR SKIES THROUGH AT LEAST MID WEEK. AS THE SURFACE HIGH SLIDES OVERHEAD...CLEAR SKIES AND LIGHT WINDS WILL LEAD TO SOME SEASONABLY COOL NIGHTS. EXPECT OVERNIGHT LOWS TO DIP DOWN INTO THE 40S IN SOME OF THE OUTLYING AREAS THROUGH THE FIRST PART OF THE WEEK WITH DAYTIME HIGHS GENERALLY IN THE 70S. WE WILL THEN SEE A GRADUAL MODERATION IN TEMPS WEDNESDAY INTO THURSDAY AS THE HIGH BEGINS TO PUSH OFF TO THE EAST AND WE GET INTO RETURN FLOW. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... A LINE OF SHOWERS AND STORMS MOVING INTO WEST CENTRAL OHIO MAY HOLD TOGETHER AS IT ENCOUNTERS DECENT INSTABILITY OVER THE REGION. THIS PUTS THE NORTHERN TAF SITES IN THE PATH OF THESE STORMS AS THEY MOVE SSE THIS AFTERNOON. ADDITIONAL ISOLATED POP UP SHOWERS AND STORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON INTO EARLY EVENING...WITH SSW WINDS GUSTING TO AROUND 20KT AT TIMES. MODELS CONTINUE TO BE IN FAIR AGREEMENT WITH ANOTHER BAND OF STORMS DEVELOPING ALONG AN APPROACHING COLD FRONT LATER TONIGHT. AS THE FRONT MOVES THROUGH THE REGION...THE BEST WINDOW OF OPPORTUNITY FOR THUNDERSTORMS AFFECTING THE TAF SITES TONIGHT LOOKS TO BE FROM ABOUT 04-08Z. SHOWERS ARE EXPECTED TO LINGER FOR A TIME BEHIND THE FRONT INTO SATURDAY MORNING. AS THIS SYSTEM MOVES THROUGH TONIGHT... EXPECT MVFR CEILINGS TO LINGER INTO SATURDAY MORNING AS WELL... POSSIBLY DROPPING TO IFR IN SPOTS. CEILINGS WILL BEGIN TO LIFT BY THE END OF THE FORECAST PERIOD. SW WINDS WILL SHIFT TO THE NW WITH FROPA OVERNIGHT AND MAY SEE SOME GUSTS APPROACHING 25KT. .OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...AR SHORT TERM...SITES LONG TERM...JGL AVIATION...KURZ
Hazardous weather outlook, Sep 7, 10:46 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1046 AM EDT FRI SEP 7 2012 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>045- 051>053-060>062-070>072-077-078-081500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT- 1046 AM EDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA MAINLY THIS EVENING INTO THE OVERNIGHT HOURS. A FEW STORMS COULD ALSO DEVELOP IN THE WARM...HUMID AND UNSTABLE AIRMASS AHEAD OF THIS FRONT THIS AFTERNOON. SOME OF THE THUNDERSTORMS DURING THE AFTERNOON AND TONIGHT MAY BE SEVERE WITH DAMAGING WINDS. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. KYZ099-100-OHZ046-054>056-063>065-073-074-079>082-088-081500- MASON-LEWIS-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY- FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1046 AM EDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA DURING THE LATE EVENING INTO THE OVERNIGHT HOURS. A FEW OF THE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS BEFORE WEAKENING. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED DURING THE LATE EVENING.
In the hours before
Special weather statement, Sep 7, 2:32 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 PM EDT FRI SEP 7 2012
INZ050-058-059-071900-
UNION IN-FAYETTE IN-WAYNE IN-
232 PM EDT FRI SEP 7 2012
...A STRONG THUNDERSTORM WILL AFFECT WAYNE...NORTHERN FAYETTE AND
NORTHERN UNION COUNTIES THROUGH 300 PM EDT...
AT 228 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DUBLIN...
MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
HAGERSTOWN...RICHMOND...FOUNTAIN CITY AND CENTERVILLE.
ALSO...FRANKLIN...MOUNT AUBURN...EAST GERMANTOWN...BEESONS...METTEL
FIELD...JACKSONBURG...ECONOMY AND WATERLOO ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3979 8530 3980 8523 3987 8522 3988 8521
4000 8521 4001 8520 4001 8483 4001 8482
3963 8482 3971 8530 3979 8531
HATZOSLocal storm report, Sep 7, 2:53 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
253 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL GREENVILLE 40.10N 84.62W
09/07/2012 E0.25 INCH DARKE OH TRAINED SPOTTER
QUARTER INCH HAIL COVERING THE GROUND.
&&
ALANRLocal storm report, Sep 7, 2:55 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
255 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL GREENVILLE 40.10N 84.62W
09/07/2012 E0.88 INCH DARKE OH TRAINED SPOTTER
HAIL ON THE EAST SIDE OF GREENVILLE.
&&
MJPLocal storm report, Sep 7, 2:56 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
256 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL CAMBRIDGE CITY 39.81N 85.17W
09/07/2012 E0.75 INCH WAYNE IN EMERGENCY MNGR
&&
SFHLocal storm report, Sep 7, 3:09 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL ANNA 40.40N 84.17W
09/07/2012 E0.25 INCH SHELBY OH AMATEUR RADIO
&&
SFHSpecial weather statement, Sep 7, 3:41 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT FRI SEP 7 2012
OHZ060-061-070-072015-
BUTLER OH-MONTGOMERY OH-PREBLE OH-
341 PM EDT FRI SEP 7 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...WESTERN
MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 415 PM EDT...
AT 337 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEW HOPE TO HUESTON WOODS STATE PARK...MOVING EAST AT
25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON...CAMDEN...
LEWISBURG...WEST ALEXANDRIA...GRATIS...SEVEN MILE...TRENTON...SOUTH
MIDDLETOWN...MONROE AND MIDDLETOWN.
ALSO...OKLAHOMA...SOMERVILLE...COLLINSVILLE...WHEATVILLE...WEST
ELKTON...NEW MIAMI...JACKSONBURG AND BROOKVILLE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3979 8479 3989 8471 3989 8441 3986 8431
3959 8433 3959 8437 3955 8437 3954 8433
3943 8434 3943 8462 3949 8479
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:25 PM EDT | Special Weather Statement | ILN | Madison | 20 min |
| Sep 7, 1:05 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Mercer, Miami, Montgomery and 1 more | 85 min |
| Sep 7, 2:08 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 52 min |
| Sep 7, 3:03 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 42 min |
| Sep 7, 3:41 PM EDT | Special Weather Statement | ILN | Butler, Preble | 34 min |
| Sep 7, 4:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Greene, Montgomery, Warren | 52 min |
| Sep 7, 5:00 PM EDT | Special Weather Statement | ILN | Franklin | 45 min |
| Sep 7, 5:01 PM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Sep 7, 5:08 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 37 min |
| Sep 7, 6:21 PM EDT | Special Weather Statement | ILN | Highland | 39 min |
| Sep 7, 7:56 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.